# SDR IPXA2572620

- Difficulty date: March 5, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 113N10753
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, I
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING FRONT SPAR INBD SUPPORT FITTING FOR TRUNNION BEARING HAS CORROSION AROUND LOWER FUSE PIN BUSHING.  REMOVED CORROSION BY LINE REAM BORING AND INSTALLED OVERSIZED BUSHINGS.  ALL WORK DONE IAW EA 120364 AND EO.
